Advertisement

Journal of Mathematical Sciences

, Volume 148, Issue 1, pp 143–162 | Cite as

Numerical diagnosis of blow-up of solutions of pseudoparabolic equations

  • A. B. Al’shin
  • E. A. Al’shina
Article

Keywords

Accuracy Order Nonlocal Term Energy Growth Pseudoparabolic Equation Strong Generalize Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. N. Kalitkin, “Numerical methods for solving sti. systems,” Mat. Modelirovanie, 7, No. 5, 8–11 (1995).MATHGoogle Scholar
  2. 2.
    E. Hairer and G. Wanner, Solving of Ordinary Differential Equations. Stiff and Differential-Algebraic Problems [Russian translation], Mir, Moscow (1999).Google Scholar
  3. 3.
    H. H. Rosenbrock, “Some general implicit processes for the numerical solution of differential equations,” Comput. J., 5, No. 4, 329–330 (1963).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    G. I. Marchuk and V. V. Shaidurov, Increase in Accuracy of Solutions to Difference Schemes [in Russian], Nauka, Moscow (1979).Google Scholar
  5. 5.
    N. N. Kalitkin, A. B. Al’shin, E. A. Al’shina, and B. V. Rogov, Computations on Quasi-Uniform Grids [in Russian], Fizmatlit, Moscow (2005).Google Scholar
  6. 6.
    E. A. Al’shina, N. N. Kalitkin, and P. V. Koryakin, “Diagnosis of singularities of the exact solution in computations with accuracy control,” Dokl. Ross. Akad. Nauk, 72, No. 2, 607–701 (2005).Google Scholar
  7. 7.
    E. A. Al’shina, N. N. Kalitkin, and P. V. Koryakin, “The singularity diagnostic in calculations with accuracy control,” Computational Mathematics and Mathematical Physics, 45, No. 10, 1769–1779 (2005).MathSciNetGoogle Scholar
  8. 8.
    A. V. Al’shin, E. A. Alshina, N. N. Kalitkin, and A. B. Koryagina, “The numerical solution of super-stiff differential-algebraic systems,” Dokl. Math. (2006).Google Scholar
  9. 9.
    M. O. Korpusov and A. G. Sveshnikov, “On blow-up of solutions of semilinear equations of pseudoparabolic type with rapidly growing nonlinearities,” Zh. Vychisl. Mat. Mat. Fiz (2005) (in press).Google Scholar
  10. 10.
    M. O. Korpusov and A. G. Sveshnikov, “On blow-up of solutions of nonlinear wave equations of the Sobolev type with cubic sources,” Mat. Zametki (2005) (in press).Google Scholar
  11. 11.
    M. O. Korpusov and A. G. Sveshnikov, “Three-dimensional nonlinear evolutionary equations of pseudoparabolic type in problems of mathematical physics,” Zh. Vychisl. Mat. Mat. Fiz., 43, No. 12, 1835–1869 (2003).MATHMathSciNetGoogle Scholar
  12. 12.
    M. O. Korpusov and A. G. Sveshnikov, “On blow-up of a strongly nonlinear equation of pseudoparabolic type with double nonlinearity,” Zh. Vychisl. Mat. Mat. Mat. Fiz., 43, No. 7, 944–962 (2003).MathSciNetGoogle Scholar
  13. 13.
    M. O. Korpusov and A. G. Sveshnikov, “On blow-up of a solution of an initial-boundary-value problem for a nonlinear, nonlocal equation of pseudoparabolic type,” Zh. Vychisl. Mat. Mat. Fiz., No. 12 (2004).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.M. V. Lomonosov Moscow State UniversityRussia
  2. 2.Institute of Mathematical Modelling of Russian Academy of SciencesRussia

Personalised recommendations